Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA p-adic approach to the computation of Gröbner bases
Author(s) Franz Winkler
TypeArticle in Journal
ISSN0747-7171
LanguageEnglish
JournalJournal of Symbolic Computation
Volume6
Number2-3
Pages287-304
PublisherAcademic Press, Inc.
AddressDuluth, MN, USA
Year1988
Translation No
Refereed Yes
Organization Johannes Kepler University Linz
Institution RISC (Research Institute for Symbolic Computation)
Webmaster